# SDR SWAA2020040936707

- Difficulty date: April 9, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 64,854 hours, 38,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 PHOTO ILLUMINESANT STRIP STICKING UP. / RESECURED ROW 9 PHOTO LUMUNICENT STRIP PER AMM 25-27-31
